Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 484, NWS Springfield, MO

October 12, 2011Dade County, Lawrence County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 12, 2011, 5:28 PM CDT for Dade County, Lawrence County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 12, 2011, 5:28 PM CDT (22:28 UTC)
Expired
Oct 12, 2011, 6:15 PM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Dade County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 50 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 70 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
70 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

606 
WUUS53 KSGF 122228
SVRSGF
MOC057-109-122315-
/O.NEW.KSGF.SV.W.0484.111012T2228Z-111012T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 PM CDT WED OCT 12 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN DADE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 615 PM CDT.

* AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES WEST OF MEINERT...OR 15 MILES NORTHEAST
  OF CARTHAGE...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL.

* LOCATIONS IMPACTED INCLUDE MILLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.

&&

LAT...LON 3724 9405 3729 9405 3729 9408 3736 9408
      3738 9380 3723 9375 3717 9387
TIME...MOT...LOC 2229Z 279DEG 17KT 3731 9407
WIND...HAIL <50MPH 1.00IN

$$

HATCH
3 follow-up statements
606 
WWUS53 KSGF 122240
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT WED OCT 12 2011

MOC057-109-122315-
/O.CON.KSGF.SV.W.0484.000000T0000Z-111012T2315Z/
DADE MO-LAWRENCE MO-
540 PM CDT WED OCT 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN LAWRENCE AND SOUTH CENTRAL DADE COUNTIES...

AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR MEINERT...OR 12 MILES SOUTHWEST
OF GREENFIELD...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE MILLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.

&&

LAT...LON 3724 9404 3729 9405 3737 9400 3738 9380
      3723 9375 3717 9387
TIME...MOT...LOC 2241Z 279DEG 17KT 3730 9400
WIND...HAIL 60MPH 1.00IN

$$

HATCH
290 
WWUS53 KSGF 122258
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 PM CDT WED OCT 12 2011

MOC057-109-122315-
/O.CON.KSGF.SV.W.0484.000000T0000Z-111012T2315Z/
DADE MO-LAWRENCE MO-
558 PM CDT WED OCT 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTH CENTRAL LAWRENCE AND SOUTH CENTRAL DADE COUNTIES...

AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES SOUTHWEST OF PENNSBORO...OR 9
MILES SOUTH OF GREENFIELD...MOVING EAST AT 25 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE MILLER AND PENNSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3724 9395 3729 9395 3734 9388 3738 9380
      3723 9375 3717 9387
TIME...MOT...LOC 2258Z 277DEG 23KT 3728 9385
WIND...HAIL <50MPH 1.00IN

$$

HATCH
307 
WWUS53 KSGF 122306
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CDT WED OCT 12 2011

MOC057-109-122317-
/O.EXP.KSGF.SV.W.0484.000000T0000Z-111012T2315Z/
DADE MO-LAWRENCE MO-
606 PM CDT WED OCT 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LAWRENCE AND
SOUTH CENTRAL DADE COUNTIES WILL EXPIRE AT 615 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3724 9395 3729 9395 3734 9388 3738 9380
      3723 9375 3717 9387
TIME...MOT...LOC 2307Z 277DEG 23KT 3727 9378

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 2:29 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Oct 12, 2:29 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
229 PM CDT WED OCT 12 2011

.DISCUSSION...

SHOWERS AND THUNDERSTORMS IMPACTED PORTIONS OF EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS TODAY.  THIS INITIAL ROUND OF
ACTIVITY CONTINUES TO SHIFT INTO THE EASTERN OZARKS THIS AFTERNOON.

MEANWHILE...SKIES HAD CLEARED OVER WESTERN MISSOURI AND EASTERN
KANSAS...ALLOWING TEMPERATURES TO WARM INTO THE MIDDLE AND UPPER
70S.  THIS WARMING...ALONG WITH A PASSING SHORTWAVE TROUGH...HAS
CREATED AN UNSTABLE AIRMASS OVER THIS REGION.  MIXED LAYER CAPES
HAVE INCREASE TO OVER A 1000 J/KG WEST OF HIGHWAY 65.

A FIELD OF CUMULUS HAD DEVELOPED IN THIS REGION WHERE ITS THOUGHT
THAT A 2ND ROUND OF STORMS COULD DEVELOP.  THE H-TRIP MODEL
SUGGESTS INITIATION SOMEWHERE NEAR THE KANSAS AND MISSOURI STATE
LINE BETWEEN 22Z AND 00Z.

THE ENVIRONMENT SHOULD BE SUPPORTIVE OF A FEW STRONG TO MARGINALLY
SEVERE STORMS.  OVERALL DEEP LAYER SHEAR OF 20-25 KNOTS WILL BE JUST
SUFFICIENT TO ORGANIZE A FEW UPDRAFTS.  CAPE BELOW 3KM EXCEEDED 100
J/KG...WHICH WILL ALLOW FOR A MARGINAL RISK FOR DAMAGING WIND
GUSTS.  THERE ALSO COULD BE A RISK FOR LARGE HAIL UP TO THE SIZE OF
QUARTERS OR HALF DOLLARS. THE VEERING SURFACE WINDS FROM THE
SOUTHWEST WOULD MITIGATE LOW LEVEL HELICITIES NEEDED FOR
TORNADOES...THEREFORE...THIS EVENING'S ENVIRONMENT IS NOT IDEAL FOR
A TORNADO RISK.

THIS CONVECTION WILL SHIFT EAST THROUGH THE EVENING
HOURS...EVENTUALLY EXITING THE OZARKS BY MIDNIGHT TONIGHT.  A
PACIFIC AIRMASS WILL FOLLOW...SETTING THE STAGE FOR SEVERAL DAYS OF
DRY WEATHER AND COOLER OVERNIGHT LOW TEMPERATURES.  LOOK FOR LOWS IN
THE 40S BOTH THURSDAY NIGHT AND FRIDAY NIGHT.  AFTERNOON HIGHS WILL
STILL WARM INTO THE 70S.

A PRETTY NICE WEEKEND IS IN STORE FOR EVERYONE.  THE UPPER FLOW WILL
BECOME HIGHLY ZONAL...ALLOWING SOUTHERLY WINDS TO QUICKLY COMMENCE
BY SATURDAY AFTERNOON.  IT COULD BE A FANTASTIC WEEKEND FOR A RIVER
FLOAT OR A LATE SEASON LAKE RUN...AS AFTERNOON TEMPERATURES BOTH
SATURDAY AND SUNDAY...WARM INTO THE MIDDLE AND UPPER 70S UNDER
MOSTLY SUNNY SKIES.

BY MONDAY...BOTH THE GFS AND THE ECMWF SUGGEST A STRONGER COLD FRONT
TO PUSH ACROSS SOUTHERN MISSOURI.  THIS FEATURE WILL FORCE A COLDER
SHOT OF CANADIAN AIR...CAUSING TEMPERATURES TO BECOME MUCH COOLER.
HIGHS TUESDAY AND WEDNESDAY OF NEXT WEEK COULD STRUGGLE TO WARM OUT
OF THE UPPER 50S AND LOWER 60S.  THERE ALSO COULD BE A CHANCE FOR A
FEW SHOWERS AND THUNDERSTORMS WITH THIS FRONTAL PASSAGE.

CRAMER

&&

.AVIATION...
/ISSUED 1212 PM CDT WED OCT 12 2011/

FOR THE 12/1800Z KSGF/KJLN/KBBG TAFS...A COLD FRONT WILL MOVE
THROUGH THE TAF SITES FROM 22Z-02Z. SHOWERS OVER THE EASTERN
OZARKS ATTM WILL SHIFT EAST WITH SOME LOCALIZED LOWER CEILINGS AT
KBBG POSSIBLE IN THE NEAR TERM. SHOULD SEE SOME SHRA/TSTM
REDEVELOPMENT AS THE FRONT MOVES INTO WESTERN MO EARLY IN THE TAF
PERIOD...BUT PRECIP WILL QUICKLY SHIFT EAST. IN GENERAL WILL CARRY
VFR CONDITIONS WITH LOCALIZED MVFR/IFR CONDITIONS NEAR HEAVIER
RAIN PRODUCING SHRA/TSRA. BEHIND THE FRONT...NORTHWEST WINDS
SHOULD DRY CONDITIONS OUT AND WILL CARRY VFR CIGS/VIS LATE TONIGHT
AND THU. SOME GUSTY NORTHWEST WINDS WILL OCCUR WITH DAYTIME MIXING
LATE IN THE TAF PERIOD.

DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Oct 12, 12:53 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR SPOTTER ACTIVATION.
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 PM CDT WED OCT 12 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1253 PM CDT WED OCT 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

 THUNDERSTORMS WILL LIKELY DEVELOP THIS AFTERNOON AND EVENING OVER
 AREAS NEAR THE KANSAS AND MISSOURI STATE LINE.  A FEW OF THESE
 STORMS COULD BECOME STRONG TO SEVERE...WITH LARGE HAIL UP TO THE
 SIZE OF HALF DOLLARS...AND DAMAGING THUNDERSTORM WIND GUSTS UP
 TO 60 MPH. THESE STORMS WILL TRACK EASTWARD THROUGH THE REST OF
 THE OZARKS REGION DURING THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY VALUES WILL
 RESULT IN ELEVATED FIRE WEATHER DANGER FOR AREAS ALONG AND WEST
 OF THE HIGHWAY 65 CORRIDOR ON THURSDAY...AND ACROSS CENTRAL
 MISSOURI AND THE EASTERN OZARKS ON FRIDAY.

 THE NEXT CHANCE FOR THUNDERSTORMS WILL BE MONDAY AND MONDAY
 NIGHT AS ANOTHER COLD FRONT MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Special weather statement, Oct 12, 5:13 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 PM CDT WED OCT 12 2011

MOZ066-067-078-122245-
CEDAR MO-ST. CLAIR MO-VERNON MO-
513 PM CDT WED OCT 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VERNON...
NORTHWESTERN CEDAR AND SOUTHWESTERN ST. CLAIR COUNTIES UNTIL 545 PM
CDT...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF WALKER...OR 7 MILES
NORTHEAST OF NEVADA...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE EL DORADO SPRINGS AND WALKER.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3800 9403 3790 9395 3778 9406 3790 9434
      3799 9432
TIME...MOT...LOC 2214Z 277DEG 14KT 3793 9426

HATCH
Special weather statement, Oct 12, 5:22 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 PM CDT WED OCT 12 2011

MOZ088-089-094-122245-
JASPER MO-DADE MO-LAWRENCE MO-
522 PM CDT WED OCT 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JASPER...
NORTHWESTERN LAWRENCE AND SOUTHWESTERN DADE COUNTIES UNTIL 545 PM
CDT...

AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DUDENVILLE...OR 13 MILES NORTHEAST OF
CARTHAGE...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF SOUTHWESTERN
DADE...NORTHEASTERN JASPER AND NORTHWESTERN LAWRENCE COUNTIES.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3728 9418 3735 9418 3736 9416 3735 9409
      3737 9408 3739 9391 3720 9396
TIME...MOT...LOC 2222Z 276DEG 17KT 3731 9412

HATCH
Local storm report, Oct 12, 5:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 PM CDT WED OCT 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             1 E MONETT              36.92N 93.91W
10/12/2011  E0.75 INCH       BARRY              MO   PUBLIC

            PENNY SIZE HAIL COVERING THE GROUND.

&&

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 7:37 PM CDTSpecial Weather StatementSGFStone23 min
Oct 12, 5:13 PM CDTSpecial Weather StatementSGFVernon32 min
Oct 12, 5:22 PM CDTSpecial Weather StatementSGFDade23 min
Oct 12, 5:33 PM CDTSpecial Weather StatementSGFMcDonald27 min
Oct 12, 5:48 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon42 min
Oct 12, 5:55 PM CDTSpecial Weather StatementSGFBenton35 min
Oct 12, 6:20 PM CDTSpecial Weather StatementSGFBarry40 min
Oct 12, 6:24 PM CDTSevere Thunderstorm WarningSGFCedar32 min
Oct 12, 6:32 PM CDTSpecial Weather StatementSGFLawrence28 min
Oct 12, 6:47 PM CDTSpecial Weather StatementSGFTaney28 min
Oct 12, 6:50 PM CDTSpecial Weather StatementSGFBenton40 min
Oct 12, 6:55 PM CDTSpecial Weather StatementSGFPolk35 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.